tired

by jadia
(texas)

Wray I'm too tired too emotional too sick to write a story. So long one short. I have hypothyroidism which has been undertreated for 20 years. I've educatded myself on this and on the road to health recently.

I just learned that I have stage 2 adrenal insufficiency...on natural meds for that. I had a stroke 4 yrs ago from eclampsia which my new doc told me based on things going on with my health it was most likely due to thyroid and hormones. I was told yesterday that based on lab results that I have NO progesterone. So I will need to start treatment with a supplement. No prog meaning <0.5, not even close to entering in the normal beginning range. My DHEA is low, pregneneolone, and (Vitamin D is low 39 with range of 30-100ng/ml...taking 10,000ul for that). estradoil is 85...I was told that was normal how is this if prog is so low? Do I have est dominance?

I don't understand any of this. I am frustrated I am depressed and upset. I'm just tired "I need help and advice with progesterone and understanding this. I just spent 60 dollars on prog pills 100mg compouinded form only to read I shouldn't have pill form. I could cry. I have normal cycles each month with horrible pms and all the symptoms on this site too.

How could I have NO Progesterone???? Wray or someone please help I am at wits end. Please email or something. Scared to take this pill now.

note from webmaster: Jadia, we don't publish email addresses on the site as it attracts spam. However, I'm sure Wray and others will address your concerns soon

Comments for tired

Click here to add your own comments

Oct 01, 2011
hang in there, Jadia
by: Anonymous

Hi Jadia, I feel so sorry for you - it sounds like you are about to give up - pls don't - your quality of life is important. I am not sure if I can help you but for the last 5 years I have had what I thought was adrenal fatigue, then chronic fatigue, then maybe thyroid problems, etc..all the tests came back negative for it. I started taking progesterone for other reasons and it helped me a bit with my 'tiredness' but then I discovered taking vitamin B12...even tho my B12 levels came back normal, my GP suggested that I go ahead and take extra B12. I hadn't been taking B12 but other vitamins, sure. So, I did - and BOOM - it is like night and day - I have my energy back and none of the tiredness. I will go back for more tests but the B12 has helped me alot - maybe you can take some of that anyway, while you are waiting Wray's response. Good luck and stay positive.

Oct 02, 2011
I feel for you Jadia.
by: Karenina

Jadia, it sounds as if you have been suffering for too long. You have definately come to the right place here. I promise you Wray will be able to help you. She is so very experienced and wise; without her I would not be where I am today enjoying my life again. It will take a while for the Natpro Progesterone Cream to work, in my case it took a good year and now I continue to use it but at an amount that works me accordingly. Hang in there Wray will be with you soon. Take care of yourself. Big hugs to you Karenina

Oct 04, 2011
tired
by: Wray

Hi Jadia You sound like I was before I found progesterone, I could barely get out of bed some days I was so tired. My muscles so weak I could barely walk, plus many other symptoms. Karenina who has made a comment below, was in a very bad way when she first wrote to me. I'm so delighted she did, we need to give each other encouragement. I don't know how old you are, but it sounds like you are in or entering Peri-menopause. I don't know what tests you had, saliva or blood, so I'm assuming blood. If so, your ratio of progesterone to oestrogen is only 5.9:1, extremely low. In other words you have far too much oestrogen in ratio to progesterone, which is why the progesterone has been suppressed. We've found from Saliva Tests we run, that the ratio should be 600:1 and over to feel well. Although you were told the range for vitamin D is 30-100ng/ml, the specialists are saying the range should be 70-100ng/ml, so your level is very low. I'm very pleased you're taking 10,000iu's per day. Often thyroid problems are nothing more than a lack of vitamin D. So is eclampsia, this is also helped by progesterone. Selenium is low too, so is glutathione, so it appears you really lack antioxidants, please consider taking high doses, our page on Insulin Resistance will give you an idea of what I mean by high. Oral progesterone is not the best Delivery system. But don't worry, cut the caps open and mix them into either an organic oil or cream, and rub that on your skin. I recommend 100-200mg/day progesterone, but judging by your symptoms, you'll probably need the higher end, if not more. For encouragement, see these comments here, here, here and here. Take care Wray

Oct 04, 2011
hang in there, Jadia
by: Wray

Hi there Thanks for your input, it's so important we encourage each other. So pleased the B12 helped you, a lack of this vital nutrient often causes fatigue. Please consider having a vitamin D test too, as a lack of this also causes fatigue. From recent research it's appearing that without sufficient vitamin D, all our cells can't function normally. Take care Wray

Oct 05, 2011
I feel for you Jadia.
by: Wray

Hi Karenina Bless you for the kind words, and I'm so happy you're still enjoying things! And the encouragement you gave is so vital, I remember you had no one to turn to. Take care Wray

Oct 27, 2011
Still got one or two problems
by: Karenina

Still got one or two problems
by: Karenina

Hi Wray,

Thanks for remembering me.. I like to think I can do something to support you in return for all your wonderful help not just for me but for other guys too. How are you in yourself? I hope you are keeping well.

I have still got one or two problems remaining! My breasts are still very painful and swollen ( 4 years now) and I am getting bloating and or water retention around my tummy area, dry skin and my hair is still not that brilliant yet. Otherwise my moods are great! I have been using 2 x 40mg to 50mg = 80mg to 100mg approximately every day in the last year since reducing from 200mg. Occasionally I use a little more when needed. I am a bit confused as to way I am still getting the other symptoms. :o)

I have had a blood test done in case this may help you with your advice. I will give you both the blood tests results from 06.2010 and the most recent one done this week, 10.2011:

2010 Plasma FSH level - 11.2 iu/L
2011 " " " - 4.7 iu/L

2010 Plasma LH level - 7.6 iu/L
2011 " " " - 3.4 iu/L

2010 Plasma Oestradiol level - 611 pmol/L
2011 " " " - 1247 pmol/L

2010 Serum Progesterone - 14.8 nmol/L
2011 " " - 18.7 nmol/L

2011 Thyroid function tes
Plasma free T4 level - 10.3 pmol/L
Plasma TSH level - 1.60 mu/L

Did not have a test done for Thyroid in 2010

The level for Oestradiol level seems to have gone up from 611 to 1247 pmol/L?!

I am still taking 5000 iu of Vitamin D a day and Omega 3,6 and 9 in the last two years.
I have been taking B-Complex plus, Manganese, Selenium, Magnesium, Zinc in the last month before I took this blood test. Is there anything I need to do to add or decrease or stop taking?

Sorry to be a pain! I would really appreciate your input on this one. I have tried to suit this problem out myself but no luck so far. Thanks so much and take good care of yourself. Loving hugs to you!

--------------------------------------------------------------------------------

Oct 24, 2011
Not sure if you have received my message
by: Karenina

Hi Wray,

Just wondering if you have received my message. There is no pressure for I appreciate you have a lot of comments/messages to respond to.

Thanks and take care of yourself.Karenina


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...